# SDR SWIA97811

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahs
- Part number: 6226190204
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COPILOTS AHS FAILS INFLIGHT.  DIVERTED TO BFL.  INSTALLED SERVICEABLE AHC85 IN COPILOT SIDE, OPS CHECKS GOOD.
